# SDR SWAA2022092751991

- Difficulty date: September 10, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 WL208.1 AND LBL 43 AT AFT GALLEY AREA 2022-441640 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 200048001; DUE DATE: 30-MAR-23;[03] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 WL208.1 AND LBL 43 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUALS SIGN OFF BELOW;[04] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 WL208.1 AND LBL 43 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; RII ACCOMPLISHED SEE INDIVIDUALS SIGN OFF BELOW
